Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Muscle tightness on abdomen right side lower quadrant. Any suggestions

Hi, my stomach gets tight on the right adominal side when I sit down-it eases when I stand up-but when lying down it becomes stretched from sternum to naval on the right upper side. I have seroius REflux-my doctors says I had a colonoscpy last year and endoscpy-plus CT scan so its nothing-but its becoming very tight on the right side and sitting is near impossible
Asked On : Fri, 13 May 2011
Answers:  3 Views:  948
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
welcome to the health care magic forum,you haven't suggested your age ,height ,weight and since how many days you are suffering from this complaint,always provide this information as it provides good response.
anyways ,since your investigations are normal as you said ,if you are over weight ,then you might be having compressive effects due to the abdominal obesity .
i suggest you to avoi9d wearing tight jeans or trousers and have a regular morning walk for at least 40 mins .
take care and get well soon !
Answered: Fri, 13 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.I can understand your trouble but your PCP is right,it is nothing but the bloating due to gas.Take light diet,small diets about 4-5 times in a day,do not over eat.plan your meals properly.Avoid sleeping for at least 2 hours after meals.Go for small walk after dinner,as it aids in digestion.Avoid food with peculiar tests.Have more fibre in your diet which will help in this.You should also look for stress and anxiety,some times this also can lead to worsening of problem.bye.
Answered: Fri, 13 May 2011
I find this answer helpful
  User's Response
Dr P, I can understand your answer-its the same as my PCP-but what i dont understand is everytime I peat anything it turns to acid straight away. i have had more problems since increasing Fiber- so I was advised to stop it. I eat very little now and have exercise regualry. Even an Appple will crease me in pain. I have had muscles spasms since I had the swine flu jab 18 months ago-and the only medication the PCP can give is Diazepam for them. I do walk and excersise when I can. The PCP trots out Anxiety-he did this two years ago-but it was an actual haert attack.

I am of the opinion, most PCP will say gas and bloating-but where does it come from overnight. If I drank alcholo or Smoked or was overwieght- I would understand. My deit is very light- no meat/ chicken only fish- no acidic fruit, or dairy products- not spicy food. Many thnaks for your reply Dr P.
Answered: Fri, 13 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor